On fractional integro-differential equations with state-dependent delay and non-instantaneous impulses. (English) Zbl 1446.34093

Summary: In this paper, we prove the existence of mild solution of the fractional integro-differential equations with state-dependent delay with not instantaneous impulses. The existence results are obtained under the conditions on the Kuratowski’s measure of noncompactness. An example is also given to illustrate the results.


34K30 Functional-differential equations in abstract spaces
34K37 Functional-differential equations with fractional derivatives
34K45 Functional-differential equations with impulses
45J99 Integro-ordinary differential equations
47N20 Applications of operator theory to differential and integral equations
Full Text: DOI


[1] S. Abbas, M. Benchohra, J. Graef and J. Henderson, Implicit Fractional Differential and Integral Equations; Existence and Stability, De Gruyter, Berlin, 2018. · Zbl 1390.34002
[2] S. Abbas, M. Benchohra and G.M. N’Guérékata, Topics in Fractional Differential Equations, Springer, New York, 2012.
[3] S. Abbas, M. Benchohra and G.M. N’Guérékata, Advanced Fractional Differential and Integral Equations, Nova Science Publishers, New York, 2015.
[4] R. P. Agarwal, S. Hristova, and D. O’Regan, Non-instantaneous Impulses in Differential Equations. Springer, Cham, 2017.
[5] R. P. Agarwal , M. Meehan, andD. O’Regan , Fixed Point Theory and Applications, Cambridge University Press, Cambridge, 2001.
[6] R. P. Agarwal, M. Benchohra and B. A. Slimani, Existence results for differential equations with fractional order impulses, Mem. Differential Equations. Math. Phys., 44 (2008), 1-21. · Zbl 1178.26006
[7] A. Anguraj and P. Karthikeyan, Anti-periodic boundary value problem for impulsive fractional integro differential equations, Fract. Calc. Appl. Anal. 13 (2010), 1-13. · Zbl 1227.34076
[8] A. Anguraj and S. Kanjanadevi, Existence results for fractional non-instantaneous impulsive integro-differential equations with nonlocal conditions, Dynam. Cont. Disc. Ser. A 23 (2016), 429-445. · Zbl 1353.35301
[9] A. Anguraj andS. Kanjanadevi , Non-instantaneous impulsive fractional neutral differential equations with state-dependent delay, Progr. Fract. Differ. Appl. 3(3) (2017), 207-218. · Zbl 1386.34130
[10] K. Balachandran and S. Kiruthika, Existence of solutions of abstract fractional impulsive semilinear evolution equations, Electron. J. Qual. Theor. Differ. Equat., 2010 (4)(2010), 1-12. · Zbl 1201.34091
[11] K. Balachandran , S. Kiruthika and J. J. Trujillo, Existence results for fractional impulsive integrodifferential equations in Banach spaces, Commun. Nonlinear Sci. Num. Simul. 16 (2011), 1970-1977. · Zbl 1221.34215
[12] D. Baleanu, K. Diethelm, E. Scalas, J. J. Trujillo, Fractional Calculus Models and Numerical Methods, World Scientific Publishing, New York, 2012. · Zbl 1248.26011
[13] J. Banás and K. Goebel, Measures of Noncompactness in Banach Spaces, of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, 1980. · Zbl 0441.47056
[14] M. Benchohra , J. Henderson and S. K. Ntouyas , Impulsive Differential Equations and Inclusions, Hindawi Publishing Corporation, Vol 2, New York, 2006. · Zbl 1130.34003
[15] M. Benchohra and S. Litimein, Existence results for a new class of fractional integro-differential equations with state dependent delay, Mem. Differ. Equa. Math. Phys. 74 (2018), 27-38. · Zbl 1400.34127
[16] D. Bothe, Multivalued perturbations of m-accretive differential inclusions, Israel J. Math. 108 (1998), 109-138. · Zbl 0922.47048
[17] L. Debnath and D. Bhatta, Integral Transforms and Their Applications (Second Edition), CRC Press, 2007. · Zbl 1310.44001
[18] K. Diethelm, The Analysis of Fractional Differential Equations. Springer, Berlin, 2010. · Zbl 1215.34001
[19] G. R. Gautam and J. Dabas, Existence result of fractional functional integro-differential equation with not instantaneous impulse, Int. J. Adv. Appl. Math. Mech. 1(3) (2014), 11-21. · Zbl 1359.34087
[20] J. K. Hale and J. Kato, Phase space for retarded equations with infinite delay, Funk. Ekvacioj, 21 (1) (1978), 11-41. · Zbl 0383.34055
[21] H. P. Heinz, On the behaviour of measures of noncompactness with respect to differentiation and integration of vector-valued functions, Nonlinear Anal. 7 (12) (1983), 1351-1371. · Zbl 0528.47046
[22] E. Hernández, A. Prokopczyk, and L. Ladeira, A note on partial functional differential equations with state-dependent delay, Nonlinear Anal. RWA, 7(2006), 510-519. · Zbl 1109.34060
[23] E. Hernández andD. O’Regan , On a new class of abstract impulsive differential equations, Proc. Amer. Math. Soc. 141 (2013), 1641-1649 · Zbl 1266.34101
[24] R. Hilfer, Applications of Fractional Calculus in Physics. Singapore, World Scientific, 2000. · Zbl 0998.26002
[25] Y. Hino, S. Murakami, and T. Naito, Functional Differential Equations with Unbounded Delay, Springer-Verlag, Berlin, 1991. · Zbl 0732.34051
[26] A. A. Kilbas, Hari M. Srivastava , and Juan J. Trujillo , Theory and Applications of Fractional Differential Equations. Elsevier Science B.V., Amsterdam, 2006. · Zbl 1092.45003
[27] P. Kumar, R. Haloi, D. Bahuguna and D. N. Pandey, Existence of solutions to a new class of abstract non-instantaneous impulsive fractional integro-differential equations, Nonlin. Dynam. Syst. Theor. 16 (1) (2016), 73-85. · Zbl 1343.34168
[28] V. Lakshmikantham, D. D. Bainov and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, NJ, 1989.
[29] P. Li and C. J. Xu , Mild solution of fractional order differential equations with not instantaneous impulses, Open Math, 13 (2015), 436-443. · Zbl 1350.34008
[30] F. Mainardi, P. Paradisi and R. Gorenflo, Probability distributions generated by fractional diffusion equations, in Econophysics: An Emerging Science, J. Kertesz and I. Kondor, Eds., Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000.
[31] M. Meghnafi, M. Benchohra and K. Aissani, Impulsive fractional evolution equations with state-dependent delay, Nonlinear Stud. 22 (4)(2015), 659-671. · Zbl 1338.34149
[32] K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Differential Equations, John Wiley, New York, 1993. · Zbl 0789.26002
[33] H. Mönch, Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces. Nonlinear Anal. 4 (1980), 985-999. · Zbl 0462.34041
[34] D. N. Pandey , S. Das and N. Sukavanam, Existence of solution for a second-order neutral differential equation with state dependent delay and non-instantaneous impulses, Int. J. Nonlin. Sci. 18(2)(2014), 145-155. · Zbl 1394.34167
[35] M. Pierri, D. O’Regan and V. Rolnik, Existence of solutions for semi-linear abstract differential equations with not instantaneous impulses, Appl. Math. Comput. 219 (2013), 6743- 6749. · Zbl 1293.34019
[36] I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999. · Zbl 0924.34008
[37] S. G. Samko, A. A. Kilbas and O. I. Marichev, Fractional Integrals and Derivatives. Theory and Applications, Gordon and Breach, Yverdon, 1993. · Zbl 0818.26003
[38] V. E. Tarasov, Fractional Dynamics: Application of Fractional Calculus to Dynamics of Particles, Fields and Media, Springer, Heidelberg; Higher Education Press, Beijing, 2010. · Zbl 1214.81004
[39] Y. Zhou, Fractional Evolution Equations and Inclusions: Analysis and Control, Academic Press Elsevier, 2016. · Zbl 1343.34001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.